Discussion on <i>α</I>-strictly Contractive Nonself Multivalued Maps
No Thumbnail Available
Date
2016
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Singapore Pte Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we introduce the notions of alpha-contractive condition and strict alpha-admissibility for nonself multivalued mappings. By using these notions, we prove fixed point theorems for nonself multivalued mappings. We also construct an example to support our result.
Description
Ali, Muhammad/0000-0002-1444-7888; KARAPINAR, ERDAL/0000-0002-6798-3254; Kamran, Tayyab/0000-0001-7833-2476
Keywords
Strict alpha-admissible maps, alpha-Contractive condition
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q2
Source
Volume
44
Issue
2
Start Page
441
End Page
447